# SDR A6WA201542946

- Difficulty date: July 17, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 27,895 hours, 26,974 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB HAS SHARP DENT AT LBL 23, 2.5" ABOVE FLOOR.
